# SDR 2003F00552

- Difficulty date: July 26, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 33099740183
- Condition: Leaking
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNIDENTIFIABLE ODOR IN THE CABIN WHEN BLEEDS ARE ON.  REMOVED AND REPLACED LEFT ENGINE FUEL PURGE PNEUMATIC HOSE.  LEAK CHECK GOOD.  (M)
